# SDR CA060208006

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,155 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23059598
- Condition: Cracked
- Location: Anti Ice Boss
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE ENGINEER WAS TAKING APART THE ANTI-ICE BODY 6856984 FOR INSPECTION AND FOUND A CRACK AROUND THE BOSS. (TC NR 20060208006)
